Translator Disclaimer
June 2004 Koizumi-Type Interpolation Theorem and Extrapolation Estimates
Takuya SOBUKAWA
Tokyo J. Math. 27(1): 107-112 (June 2004). DOI: 10.3836/tjm/1244208477

Abstract

In the present paper, we shall show a Koizumi-type interpolation theorem in order to show the relation between several Yano-type extrapolation estimates.

Citation

Download Citation

Takuya SOBUKAWA. "Koizumi-Type Interpolation Theorem and Extrapolation Estimates." Tokyo J. Math. 27 (1) 107 - 112, June 2004. https://doi.org/10.3836/tjm/1244208477

Information

Published: June 2004
First available in Project Euclid: 5 June 2009

zbMATH: 1079.46014
MathSciNet: MR2060077
Digital Object Identifier: 10.3836/tjm/1244208477

Subjects:
Primary: 46B99, 46E30
Secondary: 46B70

Rights: Copyright © 2004 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.27 • No. 1 • June 2004
Back to Top